# SDR USAA030320

- Difficulty date: December 29, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,706 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR FRAME CRACKED 1 INCH, LOWER AFT FORWARD SERVICE DOOR CORNERS.  INSTALLED DOUBLER PER EA 77600.  (M)
